# SDR SIMA201034702

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 17,216 hours, 15,346 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 18261
- Part serial: 7812
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4029 WHILE ON THE GROUND A BURNING ODOR WAS NOTICED IN THE COCKPIT.  FOUND THAT AN OVERHEAD LIGHTING CIRCUIT BREAKER HAD POPPED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED OVERHEAD PANEL DIMMER NR 2 IAW EMB 145 AMM 33-12-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-12-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
